Alert archive / Texas / Small Craft Advisories in 2009
Small Craft Advisory 21, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Feb 26, 2009, 3:37 AM CST. It took effect at Feb 26, 2009, 12:00 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2009, 3:37 AM CST (09:37 UTC)
- In effect from
- Feb 26, 2009, 12:00 PM CST
- Expired
- Feb 27, 2009, 12:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
964 WHUS74 KCRP 260937 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 337 AM CST THU FEB 26 2009 GMZ270-275-261800- /O.CAN.KCRP.SC.Y.0020.000000T0000Z-090226T1500Z/ /O.NEW.KCRP.SC.Y.0021.090227T0000Z-090227T1800Z/ WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- 337 AM CST THU FEB 26 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY FOR THE OFFSHORE MIDDLE TEXAS COASTAL WATERS. MODERATE TO STRONG ONSHORE FLOW WILL CONTINUE THROUGH FRIDAY MORNING. THE SOUTH TO SOUTHEAST FLOW WILL STRENGTHEN TO 20 TO 25 KNOTS AGAIN TONIGHT AND PERSIST INTO FRIDAY MORNING. SEAS WILL ALSO BUILD DURING THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-261800- /O.NEW.KCRP.SC.Y.0021.090226T1800Z-090227T0300Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 337 AM CST THU FEB 26 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING FOR THE BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS. MODERATE TO STRONG ONSHORE FLOW WILL CONTINUE THROUGH FRIDAY MORNING. THE SOUTH TO SOUTHEAST FLOW WILL STRENGTHEN TO 20 TO 25 KNOTS THIS AFTERNOON AND BECOME GUSTY...AND PERSIST INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-261800- /O.NEW.KCRP.SC.Y.0021.090226T1800Z-090227T1800Z/ COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- 337 AM CST THU FEB 26 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 12 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 12 PM CST FRIDAY FOR THE NEARSHORE WATERS FROM BAFFIN BAY TO PORT ARANSAS. MODERATE TO STRONG ONSHORE FLOW WILL CONTINUE THROUGH FRIDAY MORNING. THE SOUTH TO SOUTHEAST FLOW WILL STRENGTHEN TO 20 TO 25 KNOTS THIS AFTERNOON AND BECOME GUSTY...AND PERSIST INTO FRIDAY MORNING. SEAS WILL ALSO BUILD DURING THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ255-261800- /O.NEW.KCRP.SC.Y.0021.090227T0000Z-090227T1800Z/ COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 337 AM CST THU FEB 26 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY FOR THE NEARSHORE WATERS FROM PORT ARANSAS TO THE MATAGORDA SHIP CHANNEL. MODERATE TO STRONG ONSHORE FLOW WILL CONTINUE THROUGH FRIDAY MORNING. THE SOUTH TO SOUTHEAST FLOW WILL STRENGTHEN TO 20 TO 25 KNOTS THIS EVENING AND BECOME GUSTY...AND PERSIST INTO FRIDAY MORNING. SEAS WILL ALSO BUILD DURING THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JR
4 follow-up statements
381 WHUS74 KCRP 261815 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1215 PM CST THU FEB 26 2009 GMZ230-270300- /O.CON.KCRP.SC.Y.0021.000000T0000Z-090227T0300Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 1215 PM CST THU FEB 26 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING FOR BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS. MODERATE TO OCCASIONALLY STRONG ONSHORE FLOW WILL CONTINUE THROUGH FRIDAY MORNING. THE SOUTH FLOW WILL STRENGTHEN TO 20 TO 25 KNOTS THIS AFTERNOON AND BECOME GUSTY...AND PERSIST INTO TONIGHT BEFORE DECREASING AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-270445- /O.CON.KCRP.SC.Y.0021.000000T0000Z-090227T1800Z/ COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- 1215 PM CST THU FEB 26 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY FOR THE COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS AND OUT TO 20 NM. MODERATE TO OCCASIONALLY STRONG ONSHORE FLOW WILL CONTINUE THROUGH FRIDAY MORNING. THE SOUTH FLOW WILL STRENGTHEN TO 20 TO 25 KNOTS THIS AFTERNOON AND BECOME GUSTY...AND PERSIST INTO FRIDAY MORNING. SEAS WILL ALSO BUILD DURING THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ255-270-275-270445- /O.CON.KCRP.SC.Y.0021.090227T0000Z-090227T1800Z/ COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- 1215 PM CST THU FEB 26 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY FOR THE COASTAL WATERS FROM BAFFIN BAY TO THE MATAGORDA SHIP CHANNEL FROM 20 NM TO 60 NM AND INCLUDING FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT TO 20 NM. MODERATE SOUTHERLY FLOW WILL INCREASE LATER TODAY AND BECOME STRONG TONIGHT THROUGH FRIDAY MORNING. THE SOUTHERLY FLOW WILL STRENGTHEN TO 20 TO 25 KNOTS THIS EVENING AND BECOME GUSTY...PERSISTING THROUGH FRIDAY MORNING. SEAS WILL ALSO BUILD DURING THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AOT
861 WHUS74 KCRP 270020 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 620 PM CST THU FEB 26 2009 GMZ250-255-270-275-270830- /O.CON.KCRP.SC.Y.0021.000000T0000Z-090227T1800Z/ COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- 620 PM CST THU FEB 26 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY... THE PRESSURE GRADIENT OVER THE GULF WATERS WILL INCREASE TONIGHT. AS A RESULT...STRONG SOUTHERLY FLOW WILL DEVELOP AND WILL PERSIST THROUGH FRIDAY MORNING. SEAS WILL ALSO GRADUALLY BUILD TONIGHT AND WILL RANGE BETWEEN 7 TO 9 FEET BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-270300- /O.CON.KCRP.SC.Y.0021.000000T0000Z-090227T0300Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 620 PM CST THU FEB 26 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... MODERATE TO STRONG ONSHORE FLOW THIS EVENING WILL GRADUALLY DIMINISH DURING THE EARLY EVENING HOURS. WINDS SHOULD TAPER OFF TO BELOW SMALL CRAFT ADVISORY CRITERION BY 9 PM CST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TM
978 WHUS74 KCRP 270312 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 912 PM CST THU FEB 26 2009 GMZ230-270415- /O.EXP.KCRP.SC.Y.0021.000000T0000Z-090227T0300Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 912 PM CST THU FEB 26 2009 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ GMZ250-255-270-275-271115- /O.CON.KCRP.SC.Y.0021.000000T0000Z-090227T1800Z/ COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- 912 PM CST THU FEB 26 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY... THE PRESSURE GRADIENT OVER THE GULF WATERS WILL INCREASE TONIGHT. AS A RESULT...STRONG SOUTHERLY FLOW WILL DEVELOP AND WILL PERSIST THROUGH FRIDAY MORNING. SEAS WILL ALSO GRADUALLY BUILD TONIGHT AND WILL RANGE BETWEEN 7 TO 9 FEET BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TM
484 WHUS74 KCRP 271209 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 609 AM CST FRI FEB 27 2009 GMZ230-235-271800- /O.EXA.KCRP.SC.Y.0021.000000T0000Z-090227T1800Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 609 AM CST FRI FEB 27 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... SOUTH WINDS OF 20 TO 25 KNOTS WILL PERSIST OVER THE BAYS THROUGH NOON TODAY CAUSING CHOPPY TO ROUGH CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-270-275-271800- /O.CON.KCRP.SC.Y.0021.000000T0000Z-090227T1800Z/ COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- 609 AM CST FRI FEB 27 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... SEAS OF 7 TO 9 FEET OVER THE GULF WATERS WILL SUBSIDE BY MIDDAY TODAY TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JAR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 25, 11:49 PM CST, 3 hours 48 minutes earlier.
Area forecast discussion, Feb 25, 11:49 PM CST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1149 PM CST WED FEB 25 2009
.DISCUSSION...SEE AVIATION DISCUSSION BELOW.
&&
.AVIATION...MOISTURE TRAPPED BENEATH A STRONG INVERSION WILL
CONTINUE TO GENERATE MVFR CIGS ACROSS SOUTH TEXAS THROUGH THE
OVERNIGHT HOURS. MVFR/TEMPO IFR CIGS INLAND AFTER SUNRISE WILL
GRADUALLY SCT OUT TO VFR BETWEEN 15Z-16Z ACROSS THE SOUTHERN
PORTIONS OF THE REGION. BKN VFR CIGS ARE ANTICIPATED ALL DAY
THURSDAY FOR KVCT. WINDS WILL ONCE AGAIN BE GUSTY FOR THE COASTAL
PLAINS WITH WIND GUSTS RANGING BETWEEN 20-30 KNOTS BY THURSDAY
AFTERNOON. ANOTHER ROUND OF MVFR CIGS ARE EXPECTED TO DEVELOP
ACROSS SOUTH TEXAS BEFORE MIDNIGHT THURSDAY NIGHT.
&&
.PREV DISCUSSION... /ISSUED 938 PM CST WED FEB 25 2009/
DISCUSSION...11-3.9 MICRON SATELLITE IMAGERY SHOWS STRATUS ACROSS
THE EASTERN CWA GRADUALLY SPREADING INLAND THROUGH THE EVENING
HOURS. EXPECT THIS TREND TO CONTINUE OVERNIGHT WITH MOSTLY CLOUDY
SKIES AREAWIDE BY SUNRISE. ONLY UPDATED THE GRIDS TO ACCOUNT FOR
CURRENT TEMP/DEWPOINT OBS/TRENDS. OTHERWISE...THE CURRENT FORECAST
IS IN GOOD SHAPE. NO UPDATES ARE REQUIRED TO THE TEXT PRODUCTS.
PREV DISCUSSION... /ISSUED 252 PM CST WED FEB 25 2009/
SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...A DEEP NW FLOW ALOFT
WILL MAINTAIN DRY WARM CONDITIONS ACROSS S TX THROUGH THE SHORT
TERM. DEEPENING LOW PRESSURE SYSTEM ACROSS THE PLAINS WILL CONT TO
STRENGTHEN THE SFC AND LOW LEVEL SLY WINDS THRU THU...WITH
BREEZY/WINDY CONDITIONS EXPECTED ONCE AGAIN THU AFTERNOON. WIND
SPEEDS ARE EXPECTED TO BE A COUPLE OF KNOTS HIGHER THAN THIS
AFTERNOON BUT ARE EXPECTED TO REMAIN BELOW WIND ADVISORY CRITERIA.
THE STRONG LOW LEVEL JET TONIGHT WILL PRODUCE A STRATUS DECK WHICH
WILL INHIBIT FOG FORMATION. LIGHT PATCHY FOG IS ALL THAT IS
EXPECTED. SIMILAR CONDITIONS ARE EXPECTED THU NITE. MN AND MX TEMPS
WILL CONT TO BE ABV NORM WITH MX TEMPS IN THE 90S ACROSS THE W HALF
OF THE CWA.
MARINE (TONIGHT THROUGH THURSDAY NIGHT)...A MOD TO STRONG ONSHORE
FLOW WILL PREVAIL THRU THE SHORT TERM. STRONG WINDS OVER THE SRN
BAYS THIS AFTERNOON WILL SHIFT OFFSHORE OVR NITE DUE TO DIURNAL
COOLING OVR LAND AREAS AND A STRENGTHENING LOW LEVEL JET ACROSS THE
WATERS. WINDS WILL BE 2 TO 4 KNOTS HIGHER THU AFTERNOON ACROSS THE
BAYS THEN SPREADING ONCE AGAIN OVER THE COASTAL WATERS THU NITE.
THEREFORE SCA CONDITIONS ARE EXPECTED TO BE ACROSS BAYS DURING THE
AFTERNOONS...ESPECIALLY SRN BAYS...AND OFFSHORE DURING THE NIGHTS.
WINDS ACROSS THE NEAR SHORE ARE LESS LIKELY TO REACH SCA CONDITIONS
DUE TO THE COOLER SHELF WATERS BUT MAY BE BORDERLINE THU NITE.
FIRE WEATHER (TONIGHT THROUGH THURSDAY NIGHT)...ELEVATED FIRE
DANGER CAN BE EXPECTED ONCE AGAIN THU AFTERNOON DUE TO VERY DRY
FUELS AND STRONG GUSTY WINDS. HOWEVER...RH VALUES ARE EXPECTED TO BE
HIGH ENOUGH THAT RED FLAG CONDITIONS ARE NOT ANTICIPATED FOR THU.
LONG TERM (FRIDAY THROUGH WEDNESDAY)...THE PERIOD WILL BEGIN WITH
THE LAST OF A SERIES OF VERY WARM DAYS THE END THE WEEK AS S-SW LOW
LEVEL FLOW PERSISTS AND A PREFRONTAL TROUGH MOVES INTO THE REGION.
MODELS SHOW DIFFERING SOLNS WRT ARRIVAL OF THE NEXT FRONT BUT ALL
INDICATE SOME TIME ON SAT. WILL CONTINUE TO LEAN TOWARD MORE OF AN
AFTN ARRIVAL ALTHOUGH THERE IS SOME INDICATION OF AN EARLIER WEAK
INITIAL BOUNDARY. STILL LOOKS VERY DRY ADVANCE OF THE FRONT AND
PRECIP POTENTIAL IS VERY LIMITED (POPS AOB 10%). MOST RECENT MODELS
HAVE BACKED OFF SLIGHTLY WRT STRENGTH OF THE FRONT...BUT WILL
CONTINUE TO LEAN BELOW MOS FOR LOWS GIVEN VERY DRY AIRMASS. A
MARGINAL RED FLAG EVENT MAY BE POSSIBLE POST FRONT MAINLY ON
SUN...BUT LOOKS LIKE WINDS WILL HAVE DROPPED OFF AND LOW RH VALUES
WILL BE ONLY CONCERN. QUICK RECOVERY AND RETURN TO ONSHORE FLOW ON
TAP FOR MON DUE TO MID LEVEL RIDGING AND QUICK SHIFT OF HIGH
PRESSURE TO THE EAST AND LOOKS LIKE THE RETURN TO WELL ABOVE NORMAL
TEMPS THE LAST FEW DAYS OF THE FORECAST PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 65 84 68 88 64 / 0 0 10 10 10
VICTORIA 63 82 64 84 55 / 10 10 10 10 10
LAREDO 67 95 69 98 65 / 0 0 10 0 10
ALICE 63 89 66 92 62 / 0 0 10 10 10
ROCKPORT 66 78 68 81 65 / 10 10 10 10 10
COTULLA 63 93 63 94 59 / 0 0 10 0 10
KINGSVILLE 64 88 67 92 63 / 0 0 10 10 10
NAVY CORPUS 67 78 69 80 65 / 0 0 10 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM CST THURSDAY FOR THE FOLLOWING
ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM...
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM.
&&
TM/95...AVIATION/UPDATEHazardous weather outlook, Feb 25, 5:55 AM CST, 21 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 555 AM CST WED FEB 25 2009 TXZ229>234-239>247-261200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 555 AM CST WED FEB 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY ACROSS NUECES AND KLEBERG COUNTIES. ELEVATED FIRE WEATHER CONDITIONS WILL OCCUR ELSEWHERE ACROSS SOUTH TEXAS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ELEVATED FIRE WEATHER CONDITIONS WILL OCCUR ACROSS SOUTH TEXAS ON THURSDAY. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR ON SUNDAY ACROSS SOUTH TEXAS BEHIND A COLD FRONT. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-261200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- 555 AM CST WED FEB 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SOUTH TO SOUTHEAST WINDS WILL BE IN SMALL CRAFT ADVISORY RANGE THIS AFTERNOON ACROSS BAYS AND NEARSHORE WATERS FROM BAFFIN BAY TO PORT ARANSAS AND TONIGHT ACROSS THE OFFSHORE GULF WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SOUTH TO SOUTHEAST WINDS WILL BE IN THE SMALL CRAFT ADVISORY RANGE THURSDAY AFTERNOON THROUGH FRIDAY MORNING OVER THE SOUTHERN BAYS AND GULF WATERS. A COLD FRONT WILL PROVIDE STRONG NORTH WINDS IN THE SMALL CRAFT ADVISORY RANGE ON SATURDAY AFTERNOON THROUGH SUNDAY MORNING OVER THE COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JR/TMT
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 4:08 AM CST | Fire Weather Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 35 hr |
Nearby
Small Craft Advisories in Texas, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.